Author(s) M Navaneethakrishnan, P Periyasamy, S Pious Missier
Abstract In this paper we introduce and study a new class of sets called r –closed sets in ideal topological spaces. Also we investigate the relationships with some of the known closed sets. This new class of sets is a collection of subsets of X which is independent of closed, semi-closed, -closed, g-closed and Ig-closed sets.
Pages: 813-819 | 1055 Views 13 Downloads
How to cite this article:
M Navaneethakrishnan, P Periyasamy, S Pious Missier. r-closed sets in Ideal Topological Spaces. Int J Appl Res 2015;1(10):813-819.